# SDR DXTR2016110401

- Difficulty date: November 4, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,826 hours, 7,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Part time: 8,826 hours, 7,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER LEADING EDGE SKIN HAS A 5" LONG DENT CENTERED AT APPROXIMATELY WS 139.07.  ACCOMPLISHED REPAIR IAW REPORT S-560-0685/04RD.
